PDA

View Full Version : New Guy here



JimsTahoe
09-07-2016, 08:50 PM
Hi All, My Name is Jim and I was diagnosed with GAD and Panic in 2011. Thought I was for darn sure I was having a heart attack but it was a panic attack. Been off and on a few SSRI's and now on Effexor XR 150MG, Buspar, Seroquel. Pretty much numb minded or zombie like most of the time. Used to be on Clonazepam and it really worked great but Doc didn't think it was good for long term treatment.

Been through quite a few jobs since summer of 2013. I feel like I've lost all personal drive and ambition to even work.

Any questions ask away, It's what I'm here for, and to get advice.

Nowuccas
09-08-2016, 09:50 AM
Hey JimsTahoe,

Welcome to the forum.

From https://www.drugs.com/sfx/buspar-side-effects.html

Psychiatric
Common (1% to 10%): Insomnia, nervousness, excitement, anger/hostility, confusion, depression, dream disturbances, attention disturbance, sleep disorder
Uncommon (0.1% to 1%): Depersonalization, dysphoria, noise intolerance, euphoria, akathisia, fearfulness, loss of interest


I strongly disagree with the practice of prescribing powerful antipsychotics / neuroleptics for anxiety spectrum disorders, as they have risks, including diabetes with Seroquel.

Definition of Neuroleptic - MedicineNet
www.medicinenet.com › home › medterms medical dictionary az list
Neuroleptic drugs may produce a state of apathy, lack of initiative and limited range of emotion. In psychotic patients, neuroleptic drugs cause a reduction in ...

From http://www.mindfreedom.org/kb/psychiatric-drugs/antipsychotics/neuroleptic-brain-damage
Brain Damage Caused by Neuroleptic Psychiatric Drugs
In the past two decades, countless medical studies have shown that use of neuroleptic psychiatric drugs (also known as antipsychotics) is associated with structural brain changes, especially when taking high dosages for a long time. These brain changes can include actual shrinkage of the higher level parts of the brain. The shrinkage can be seen in brain scans and autopsy studies. In response to industry defenders who claim that this shrinkage is from the "mental illness," studies show neuroleptics lead to similar brain changes in animals. While the medical side of large libraries has this information, the public media side of the library does not. In other words, the public, patients and their families are not being informed about what medicine has long known.


My advice is to consult a clinical psychologist, and wean off all 3 of those medications, beginning with Seroquel, then Buspar. Effexor is reputedly the worst SSNRI to discontinue, with some patients on it for life. Google how to best taper off them, or go to http://theroadback.org and download the free Ebooklet. I wouldn't advise reducing their dosage by more than 10% weekly, and for Effexor, no more than 5% less weekly.

My previous post about panic or anxiety attacks may be viewed at: http://anxietyforum.net/forum/showthread.php?34755-Panic-attacks-that-last-for-hours

"The Quick Guide to Stopping Panic Attacks", (by another forum member) is at http://anxietyforum.net/forum/showthread.php?9512-The-Quick-Guide-to-Stopping-Panic-Attacks&highlight=admin

Nowuccas
09-08-2016, 09:50 AM
Duplicated post in error.